# SDR ARWA20020601

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 73,413 hours, 26,343 cycles
- Engine: Pwa JT3D7
- Engine time: 53,458 hours, 14,712 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: B-Nut
- Condition: Loose
- Location: Nr 4 Engine
- Part time: 53,458 hours, 14,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 4 ENGINE WOULD NOT GO TO MAX POWER.  FOUND COMPRESSOR BLEED ACTUATOR TO CONTROL CLOSED TUBE B-NUT LOOSE; TIGHTENED B-NUT IAW MM 75-30-2; PERFORMED FLAG CHECK ENGINE RUN UP OPS CHECKED NORMAL IAW MM 75-30-3 AND 71-00 MAX TAKEOFF POWER (187).
